# SDR CA151009005

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 401020201
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, PILOT REPORTS DURING CLIMB OUT AT 4000 FT, OPEN DOOR INDICATION OF FORWARD CARGO COMPARTMENT, AIR TURNBACK PERFORMED.  TECHS PERFORMED ADJUSTMENT OF THE FWD BAGGAGE DOOR LOCKED SENSOR IAW AMM TASK 52-71-01-830-807, SUBTASK 52-71-01-830-009.  OPS TEST OF OF LOCKED SENSOR IAW AMM TASK 31-62-00-710-801 PERFORMED AND NORMAL OPS OBSERVED, ACFT RTS.  READING OF FORWARD BAGGAGE DOOR LOCKED SENSOR LAST PERFORMED ON 13-SEP-15, VALUE RECORDED AS FBDRLK 8.90 MH, ACCEPTABLE VALUES ARE 8.436 MH---8.922 MH AND THE NOMINAL NEAR VALUE BEING 8.679 MH.  DOOR SENSOR IS INSTALLED BY ACFT MFG FOR DOOR INDICATION INTEGRATION.
